# SDR IPXA10662989

- Difficulty date: September 21, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 9 Slat
- Component: Nr 9 Slat
- Component part number: 114T410450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR9 SLAT UPPER WEDGE OTBD OF 30" FOUND DEEP CHAFING ON LWR SURFACE.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R.  REPAIR 4, FIG 202, SHEET 8, REV 48.
